Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Redness, bubbling lesion. Applied neosporin. How to speed recovery?

i have done the salt and ice challenge, and it is really red, and is bubbling up. ive been covering up with a bandage so it wont get infected, and been putting neasporin on it, will that speed up the recovery? and if not, what can i do to speed it up, my dad is the only one who knows about it, so im trying to heal it as quickly as possible, please help.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Welcome to Healthcare Magic Forum

you did a salt and ice challenge on yourself..The mixture of salt and ice lowers the temperature of the mixture to significantly lower than the freezing point of water, and can quickly cause second- and third-degree injuries similar to frost bite..
So what you have developed now are basically injuries due to extremes of temperature.
So firstly, keep the area clean by using an antiseptic solution to clean it everyday.
Apply an antibiotic cream containing mupirocin over the affected area atleast twice a day..
Neosporin is usually not the preferred topical agent by dermatologists , so i would advise you to use another agent like mupirocin,,,And you can take oral antihistamines like levocetrizine once a day to decrease the discharge and swelling.,,
You need not cover it , if it is not that oozy.Leave it open , so that quick drying up of the lesion takes place. And take oral vitamin C twice a day to speed up the healing process..

Hope it helps

Dr Geetika Paul
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor